# SDR SWAA2021122251492

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 462-500a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY LBL24; BS462; BS466; BS486; BS490; BS494; BS500+14; BS500+18; BS500A+6; BS500A+10. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500+14 LBL 24 WL 156 IN 1'X1' AREAS WITH 0.015 REMOVED FROM ORIG 0.040; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE ATS 2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT AT BS396 - BS500D; LBL24; WL156 PER SRM 51-40-05-0G-0 AND DWG 143A7500; [04] VERIFIED CORRECTIVE ACTION ITEM 3. VERIFIED FCB L/H FLOOR TO SIDEWALL ANGLE WILL BE NSTALLED ON FAULT TTG8Q004DVYU.
